MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM SLEEVE INTRODUCER SZ 14; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 SROM SLEEVE INTRODUCER SZ 14; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 534314
Medical Device Problem Codes Device-Device Incompatibility (2919); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a tha, while assembling the srom instruments, the size 14 sleeve introducer got stuck on the handle.It was forcibly removed.The doctor ended up going to the next size so the item wasn¿t used or needed.Surgical delay 5 minutes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. udi: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Examination of the returned instrument could not confirm the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM SLEEVE INTRODUCER SZ 14
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8836038
Report Number1818910-2019-99480
Device Sequence Number2586875
Product Code HWR
UDI-Device Identifier10603295171911
UDI-Public10603295171911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534314
Device Lot NumberAH0511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer07/26/2019
09/03/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/07/2019
09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR